# SDR ASOA201904051548

- Difficulty date: March 31, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 145610
- Aircraft time: 37,525 hours, 29,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Part time: 31,209 hours, 21,961 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A BURNING SMELL AT SEAT 11D SIDEWALL. MX RAN ENGINES WITH CREW AND COULD NOT DUPLICATE FAULT. REMOVED AND REPLACED CABIN RECIRCULATION FAN AND MUFFLER WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
